Amanda Knecht

Associate Professor

Villanova University
St Augustine Ctr Rm 305
800 Lancaster Avenue
Villanova, PA 19085

Tel: 610.519.6659
FAX: 610.519.6928
Office: SAC 381
amanda dot knecht at villanova dot edu


Research Interests: Algebraic Geometry; Rationally Connected Varities, Rational Points, Del Pezzo surfaces over Finite Fields

Currently Teaching: 

Math 1290: Problem Solving
Math 3400: Linear Algebra
Previous Villanova Teaching :

Honors 1290: Introduction to Cryptology (Sp12, Fa11)
Math 1290: Introduction to Cryptology (Fa11)
Math 1314: Modeling for the LIfe Sciences (Sp17)
Math 1505:Calculus II (Sp16, Sp13, Fa10)
Math 2500: Calculus III (Fa17)
Math 2600: Foundations of Math (Sp15)
Math 2705: Differential Equations with Linear Algebra (Fa16, Fa15, Sp15, Fa14, Fa12, Sp11)
Honors 2705: Honors Diff Equation with Linear Alg  (Sp18, Fa14)
Math 3500: Modern Algebra (Fa15, Sp12)
Math 5400: Complex Analysis (Sp18)
Math 5900: Senior Seminar, Cryptology (Sp17, Fa12)
Math 7610: Complex Analysis (Sp 11)

Past University of Michigan Courses :
Math 567: Introduction to Coding Theory (Section 001) (Winter 2010)
Math 216: Differential Equations (Section 010) (Fall 2009)
Math 116: Calculus II (Sections 002 and 007) (Fall 2008)
Math 513: Introduction to Linear Algebra (Section 001) (Winter 2008)
Math 175: An Introduction to Cryptology (Section 002) (Fall 2007)
Past Rice University Courses :

Math 102: Calculus II (Fall 2005)
Math 355: Linear Algebra (Summer 2005)
Math 499: VIGRE Junior Seminar in Computational Algebraic Geometry (Spring 2005)
Math 499: VIGRE Junior Seminar in Computational Algebraic Geometry (Fall 2004)

Weak Approximation for Degree Two del Pezzo Surfaces at Places of Bad Reduction (2007, PhD Thesis)
Weak Approximation for General Degree Two del Pezzo Surfaces (Proc. Amer. Math. Soc. 141 (2013), pp. 801-811)
Rationally connected varieties over the maximally unramified extension of p-adic fields (Joint with Brad Duesler, Accepted by Rocky Mountain ournal of Mathematics.)
Degree of Unirationality for del Pezzo Surfaces over Finite Fields (J. Theor. Nombres Bordeaux 27 (2015), no. 1, pp. 171–182.
Full Degree Two del Pezzo Surfaces over Finite Fields (Joint with Kris Reyes, Contemporary Developments in Finite Fields and Their Applications, World Scientific Press, pp. 145-159. )